# SDR DHL2001727524

- Difficulty date: June 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL BETWEEN STA 380 TO 440, LBL 24 TO 42 HAS DELAMINATION.  REMOVED FLOOR PANEL PER SRM 51-30-2.  FABRICATED NEW FLOOR PANEL AS PER SRM 53-20-1.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED NEW FLOOR PANEL PER SRM 51-30-2.
